# SDR 98ZZZM298

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47054
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 10947881
- Condition: Bypassing
- Location: Apu
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DCA - FLT 8011 - DURING TAKEOFF THE PNEUMATIC PRESSURE INDICATED 60 PSI.  ON INITIAL REDUCTION OF POWER THE PRESSURE FOLLOWED THE THROTTLE.  ON SUBSEQUENT POWER CHANGES THE SAME THING HAPPENED.  AFTER RETURNING TO THE FIELD THE PNEUMATIC PRESSURE INDICATED 6 TO 8 PSI WITH THE ENGINES SHUTDOWN AND NO PRESSURE IN THE SYSTEM.  MAINTENANCE REPLACED THE PRESSURE INDICATOR AND THE APU LOAD CONTROL VALVE.  (M)
